On local solvability of the Cauchy problem for equations of neutral type in the class of monotone functions
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 728-729 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1986_22_4_a28,
     author = {L. P. Yanovskii},
     title = {On local solvability of the {Cauchy} problem for equations of neutral type in the class of monotone functions},
     journal = {Differencialʹnye uravneni\^a},
     pages = {728--729},
     year = {1986},
     volume = {22},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a28/}
}
TY  - JOUR
AU  - L. P. Yanovskii
TI  - On local solvability of the Cauchy problem for equations of neutral type in the class of monotone functions
JO  - Differencialʹnye uravneniâ
PY  - 1986
SP  - 728
EP  - 729
VL  - 22
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/DE_1986_22_4_a28/
LA  - ru
ID  - DE_1986_22_4_a28
ER  - 
%0 Journal Article
%A L. P. Yanovskii
%T On local solvability of the Cauchy problem for equations of neutral type in the class of monotone functions
%J Differencialʹnye uravneniâ
%D 1986
%P 728-729
%V 22
%N 4
%U http://geodesic.mathdoc.fr/item/DE_1986_22_4_a28/
%G ru
%F DE_1986_22_4_a28
L. P. Yanovskii. On local solvability of the Cauchy problem for equations of neutral type in the class of monotone functions. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 728-729. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a28/